# SDR CA030228009

- Difficulty date: October 15, 2002
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 180
- Aircraft time: 5,255 hours
- Engine: Cont O470K
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 05238161
- Condition: Seized
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION AILERONS WERE ACTUATED FROM THE CONTROL COLUMN AND AILERON MOVEMENT WAS FOUND TO BE SPRINGY. VISUAL INSPECTION OF BOTH AILERONS CONFIRMED HINGE PINS WERE SEIZED AND NOT ALLOWING THE HINGE TO MOVE. NEW HINGES INSTALLED.
